| | whats this?
I woke up and suddenly felt this i don't know what happens when i was sleeping
but i just woke up feeling confusion, my vision is not clear and my brain is not thinking clear its like my brain is in dream state its not functioning well,i became forgetful can't remember what happens the past day got a hard time remembering. confusing i don't know whats people thinking and whats happening around, and i can't understand new things i got a hard time learning or undestanding everywhere especially in school.This makes me irritate sometimes i can hurt my brothers and sisters.i punched my elder sister because of it because i was confusing.
The causes of this in my prediction is maybe because of my nasal problems before when my cold lasts more 1 month i don't know if it was still a cold but it was producing a lot of mucus coming out of my nose every 3-5 minutes it just come out and i cant force it and i think that when i sleep maybe the mucus go into my brain could that happen? i don't know because when I was sleeping that time my position is lying maybe it go straight to my brain.The second is maybe because of the medicine from cough and cold i took, i drunk the medicine for cough the syrup almost 3 bottles and the medicine for cold almost 9 days straight taking the medicine,I also was taking antibiotic for my cough many days maybe 3days and its like i did it 2 times the total is nine days of antibiotic,I also took liquid gel for cough straight for 3 days and i did that 2 times so the total is 6 days on liquid gel.These all medicine i took for only 1 month maybe these destroy my brain
And the other one is maybe because my nasal problems made me have a brain fog but can brain fog last for over 10 months because i'm feeling this for almost 10 months i really didn't felt well even just one time or temporary.
And the last is maybe the cause is beccause of my taking antidepressant for 2 days and and WITHRAW maybe this is the symptoms of WITHRAWAL? or maybe because my doctor gave me a wrong prescription he gave me antidepressant, anti psychoses and anti parkninsonism because i red that its restricted to combine these medicine i red that its prohibited to combine anti depressants and monoamine oxidase inhibitors (MAOIs) and anti parkinsonism but he gave that prescription to me and i took them for 2 days only and i withdraw because my brain was not feeling well of it.Why did he gave these medicines if its restricted to combine?maybe he's wrong, maybe this is the right cause of it, but i don't know i'm realy scared of being no knowledge whats really is this and the cause(s) can somebody please help me any answers would be appriciated.and may God bless you and reward you verry much.
Sorry for bad English.
Last edited by Goim0n; 08-21-2012 at 08:32 PM.